| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 48 Number 6
Volume 48 Number 5
Volume 48 Number 4
Volume 48 Number 3
Volume 48 Number 2
Volume 48S Number 1
Earlier issues
Volume 48 Number 2 Volume 48 Number 3 Volume 48 Number 4

previous article next article

Research articles

ScienceAsia 48 (2022): 335-339 |doi: 10.2306/scienceasia1513-1874.2022.034


Nonlinear mixed Lie triple derivations on prime *-rings


Liang Kong, Chao Li*

 
ABSTRACT:     Let R be a 2-torsion free unital prime ?-ring containing a nontrivial symmetric idempotent. We prove that if a map ? : R ? R satisfies ?([[A, B]? , C]) = [[?(A), B]? , C] + [[A,?(B)]? , C] + [[A, B]? ,?(C)] for all A, B, C ? R, then ? is an additive ?-derivation.

Download PDF

78 Downloads 674 Views


a Institute of Applied Mathematics, Shangluo University, Shangluo 726000 China

* Corresponding author, E-mail: lc6191@126.com

Received 4 Sep 2021, Accepted 10 Dec 2021